Jump to content
Important Survey - Please Participate ×

Do I need to re-instate???


[ra...]

Recommended Posts

Hello all BBs,

 

The end of my taper is in site - I would take my last benzo on 10/27/16, but I am having terrible symptoms (panicky, brain fog, internal tremors, worried, depressed, upset stomach due to worry, DP, etc.).  I am cutting the final medication - Estazolam - which I started at 4mg. I am down to 0.8 mg, and I am cutting 10% every 10 days.  My next cut was supposed to be tomorrow, 10/7, but I think I need to hold at the very least.  I just can't live the way I am feeling (or work, which I HAVE to do).  Life is a living hell right now, and I don't have any idea how to help myself.  I have had a bit of a window yesterday and today (after 3+ weeks of crazy bad sxs).  I really want to be done with these meds, but also need to keep my sanity. Should I just muscle through and continue reducing, or should I hold (or re-instate)?  I don't know if my sxs are primarily from the benzos, or if they could still be from the 200 MG of Z I was on (I finished this on 4/20/16).  Any ideas or advice would be welcome.

 

My best wishes and hugs to you all.  This is no fun!!

Link to comment
Share on other sites

[4e...]
The end seems to be difficult for a lot of people.  It's fine to hold for a while if you feel that you need to, but if things don't improve fairly soon, then I think it may be better to just power thru.  The small window you're feeling today (and yesterday) seems like a good sign.  Maybe waiting just an extra few days will give you the strength for your next cut.
Link to comment
Share on other sites

×
×
  • Create New...